Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
swartgevaar

What's the chance of...

Hey everyone

A quick history before asking my question. I am on my second course of accutane. The first time i was on 50mg a day for 7 months. I had a bad IB after about two months and then cleared. I was clear for a couple of months afterwards but then the acne returned and months of antibiotics didn't seem to do anything.

I am now on my second course and the derm put me on a very low dose of 20mg every second day. I've been on this dosage for about 9 weeks. I had what seemed to be an IB after about a month but following that I haven't cleared up that much. Because it hasn't worked as well as liked, the derm has upped the dose to 60mg a day. What is the chance of experiencing another flare up with this increased dosage?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×